# SDR SWAA2020070697662

- Difficulty date: July 4, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 45,220 hours, 23,316 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX774296
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 1 SYSTEM A LOW PRESSURE LIGHT ILLUMINATED ON CLIMB.  AFTER APPROX 10 MINS A QTY BEGAN DROPPING AND WAS EVENTUALLY O. MAINTAINED NORMAL PRESSURE.  GOT INTERMITTENT FLT CTL A LIGHT (LOW PRESS) AS WELL AS INT.  ELEC 2 SYSTEM A LOW PRESSURE LIGHT AS STATED BY FRM COULD HAPPEN.  LANDING GEAR EXTENDED NORMAL BUT SLOW; AFTER EXTENSION A QTY WAS 22.  REPLACED 'A' SYSTEM HYD EMDP AND NR 1 EDP PER AMM 29-11-21 AND AMM 29-11-11.  FLUSHED 'A' SYSTEM PER AMM 29-11-00.  REPLACED NR 1 ENG CASE DRAIN FILTER MODULE; CHECK VALVE; HOSE (MODULE TO STRUT) AND CASE DRAIN STRUT AS REF AMM 29-11-51.  ALSO REPLACED NR 1 ENGINE EDP SUPPLY HOSE REF AMM 70-10-02.  FILTERS SHOWED NO EVIDENCE OF CONTAMINATION; ALL OPS AND LEAK CHECK GOOD.  POS 1 PN OFF 849589 SN OFF MX774296 PN ON 849589 SN ON MX653349.
